# SDR ASMF200405018

- Difficulty date: May 15, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Aircraft time: 60,132 hours, 46,815 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Buss
- Condition: Loose
- Location: Dfgc Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM BECAUSE BUSS WERE LOOSEN. GCU´S WERE CHECKED, ALL CORRECT. FLIGHT DIRECTOR BUSS WAS CHECKED AND IT WAS DETECTED WITH FAIL. DFGC NR 1 WAS RESEATED AND BOTH DFGC´S WERE TESTED IAW MM 22-00-00, CORRECTING THE FAIL.
